# SDR UIEA2012060500258

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 69,105 hours, 17,623 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Condition: Failed
- Location: Apu Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT MESSAGE ON EICAS. APU FAILED AT ENGINE START WHEN APU BLEED SELECTED.  R & R APU SURGE BLEED VALVE, OPS CHECKED SATISFACTORY IAW AMM 49-53-01.
